# SDR FDEA201011164397

- Difficulty date: November 16, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1515338
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 1661, RBL 42, RT SIDE MAIN CABIN.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 DETAIL II FABRICATED FLOORBEAM 1661 FROM MAT BAC1518-338 BATCH 1915536 LOCATED AND DRILLED IAW SRM 51-40-05. REMOVED AND REPLACED IAW SRM 51-49-02 MAJOR REPAIR.
